# SDR DALA2025021001028

- Difficulty date: February 10, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 70,267 hours, 32,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6760114) SEAT ROWS 23-33 FLOOR PROXIMITY ESCAPE PATH LIGHTING INOP. REMOVED AND REPLACED BULBS ON ROW 32, CHECKS GOOD. FOUND PULLED PIN ON ROW 33, INSTALLED PIN REF. B737 AMM 33-51. ALL ROWS CHECK GOOD.
